Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 2.

Gensbittel, Fabien and Rainer, Catherine (2017) A probabilistic representation for the value of zero-sum differential games with incomplete information on both sides. SIAM Journal on Control and Optimization (SICON), 55 (2). pp. 693-723.

Quincampoix, Marc and Renault, Jérôme (2011) On the existence of a limit value in some non expansive optimal control problems. SIAM Journal on Control and Optimization (SICON), 49 (n°5). pp. 2118-2132.

This list was generated on Wed Dec 12 05:19:10 2018 CET.